# SDR REXA2015080100764

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 3,927 hours, 2,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS LUMINESCENT FLOOR STRIP MISSING BEHIND ATLAS CARTS CABIN LEFT.  INSTALLED MISSING LUMINESCENT FLOOR STRIP IAW AMM 33-51-01.  OK FOR SERVICE.
